# SDR SWIA200514800

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 42,290 hours, 51,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE F/A JUMPSEAT WILL NOT ILLUMINATE.  REPAIRED BROKEN WIRE AT FIXTURE, OPERATIONAL CHECK GOOD.
